# SDR DALA2020101203335

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 22,078 hours, 8,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY AISLE LIGHT INOPERABLE AT AISLE 30 LEFT SIDE.  REMOVED AND REPLACED BATTERY PACK ABOVE SEAT ROW 29L, PER B737 AMM 33-51.  OPERATIONS CHECK GOOD.
